Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 2:09 PM EDT for Walker County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 2:09 PM EDT (18:09 UTC)
- Expired
- Jun 9, 2011, 3:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WWUS82 KFFC 091809
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT THU JUN 9 2011
GAZ002-011-091900-
209 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALKER AND CHATTOOGA COUNTIES UNTIL 300 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LAFAYETTE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...LINWOOD...SUTTLES
MILL...CENTER POST...TRION AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3473 8537 3473 8516 3472 8517 3472 8515
3455 8512 3452 8515 3450 8520 3450 8531
3453 8540
TIME...MOT...LOC 1809Z 359DEG 6KT 3464 8526
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 1:55 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 9, 1:55 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT THU JUN 9 2011
.UPDATE...
MOST FORECAST ELEMENTS LOOKING GOOD THIS MORNING. HAVE MADE SOME
TWEAKS TO SKY COVER TO ACCOUNT FOR THE MIDLEVEL CLOUDS OVER THE
NORTH AND NORTHWEST METRO AREA. WILL SEND A QUICK ZONE UPDATE TO
ACCOUNT FOR THIS...BUT OTHERWISE NO REAL CHANGES OTHER THAN TO
HOURLY TRENDS.
TDP
&&
.PREV DISCUSSION... /ISSUED 740 AM EDT THU JUN 9 2011/
PREV DISCUSSION...
..MARGINAL INCREASES TO RAIN CHANCES THROUGH THE WEEKEND...
SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 309 AM EDT THU JUN 9 2011/
LATEST MSAS ANALYSIS SHOWS MAIN HIGH PRESSURE RIDGE STILL IN PLACE
OFF THE SE GEORGIA COAST THROUGH THE PANHANDLE OF FLORIDA. NORTH
OF THIS FEATURE...A VERY WEAK TROUGH OF LOW PRESSURE EXTENDED FROM
THE MID ATLANTIC THROUGH NORTH AND CENTRAL GEORGIA AND INTO
ALABAMA. THIS FEATURE COMBINED WITH RESIDUAL INSTABILITY AND
OUTFLOWS HAS RESULTED IN CONTINUED WEAK DEVELOPMENT OF MAINLY
ISOLATED SHOWERS BUT A FEW TICKS OF LIGHTNING AS WELL FROM TIME TO
TIME. THIS ACTIVITY HAS PERSISTED LONGER THAN MODEL PROJECTIONS
BUT EXPECT IT TO DISSIPATE WITHIN THE NEXT 1 TO 2 HOURS.
LIKE PREVIOUS DAYS...EXPECT ACTIVITY TO START THIS AFTERNOON OVER
THE NE MOUNTAINS WITH LOW END SCATTERED ACTIVITY MEANDERING
SOUTHWARD DUE TO VERY LIGHT STEERING FLOW. OUTFLOWS SHOULD ALLOW
ACTIVITY TO PROPAGATE SOUTHWARD AND EXPECT THIS TO PERHAPS BE
FURTHER SOUTH THAN PREVIOUS DAYS DUE TO INCREASED MOISTURE FROM ATL
NORTHWARD. ALTHOUGH NEWER WRF MODELS COMING IN SUGGEST SCT
CONVECTION OVER CENTRAL GA...AT THIS POINT WILL KEEP JUST 20 POPS IN
UNTIL ATMOSPHERE PROVES IT CAN SUSTAIN MORE ROBUST CONVECTION. STILL
LOOKING AT AN ISOLATED HAIL THREAT WITH THE STRONGER STORMS...BUT
STACKED STORM STRUCTURE MAY INHIBIT THIS TO AN EXTENT WITH WET
MICROBURSTS THE HIGHER CONCERN.
A NEAR CARBON COPY DAY IS WHAT THE MODELS DEPICT FOR FRIDAY WITH
THE NORTHERN ZONES SEEING THE BULK OF THE ACTIVITY...ALBEIT
REMAINING MAINLY IN THE ISOLATED CATEGORY. AREA WILL REMAIN IN A
WEAKNESS AT THE SURFACE AND ALOFT ALLOWING FOR VERY SLOW STORM
MOTION WITH WET MICROBURSTS AND SUSTAINED HEAVY RAINFALL IN
ISOLATED LOCATIONS THE MAIN CONCERNS.
BY SATURDAY...WILL BEGIN MONITORING POTENTIAL WAVE OFF THE FLORIDA
COAST AND POTENTIAL INDIRECT INFLUENCES ON LOCAL WEATHER. FOR
NOW...IT LOOKS AS THOUGH PENCIL RIDGE WILL CONTINUE FOR THE
SOUTHEAST THIRD OF THE AREA WITH ENHANCED DRY AIR ALLOWING FOR
VERY LIMITED RAIN CHANCES. ALTHOUGH MID LEVEL HIGH WILL REMAIN IN
PLACE OVER THE NORTH...IT WILL BE WEAK ENOUGH TO ALLOW FOR LOW END
SCT CONVECTION ALONG A WEAK SURFACE TROUGH.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 309 AM EDT THU JUN 9 2011/
WEAK BOUNDARY SAGS INTO THE AREA FOR SUNDAY...BUT LACK OF MID
LEVEL MOISTURE WILL INHIBIT SIGNIFICANT CONVECTION. MORE
INTERESTING DEVELOPMENTS OCCUR EARLY NEXT WEEK AS MID LEVEL HIGH
SHIFTS WEST AND ENERGY DIVES INTO THE AREA IN NORTHWEST FLOW
REGIME ALOFT. THIS COULD ALLOW FOR HIGHER POPS THAN CURRENTLY
ADVERTISED BUT WILL WAIT FOR A FEW MODEL CONFIRMATIONS WITH FUTURE
RUNS BEFORE INCREASING TOO MUCH.
CLIMATE...
RECORDS FOR 06-09
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2008 70 1912 74 1981 51 1977
1933 1931
KATL 98 2008 66 1891 75 1995 53 1931
1981 1930
1899 1913
KCSG 97 2008 76 1966 78 1981 54 1977
1986
1954
AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 96 66 95 68 / 20 30 10 20
ATLANTA 93 71 92 71 / 20 20 10 20
BLAIRSVILLE 87 61 86 65 / 30 20 20 20
CARTERSVILLE 95 63 95 65 / 20 20 20 20
COLUMBUS 98 69 96 70 / 10 10 10 20
GAINESVILLE 94 69 91 70 / 20 20 20 20
MACON 97 65 96 66 / 10 10 10 10
ROME 96 64 95 66 / 20 20 20 20
PEACHTREE CITY 95 62 94 64 / 10 20 10 20
VIDALIA 93 69 95 69 / 10 0 5 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Jun 9, 5:25 AM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 AM EDT THU JUN 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 525 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL GEORGIA. .SYNOPSIS... SURFACE AND UPPER LEVEL RIDGE THAT HAS BEEN DOMINATE ACROSS THE SOUTHEAST WILL WEAKEN SLIGHTLY TODAY. A WEAK TROUGH WAS STRETCHED FROM THE MID-ATLANTIC INTO NORTH GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE WIND GUSTS TO 50 MPH. IN ADDITION...PENNY-SIZED HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE POSSIBLE. THE BEST CHANCE OF THUNDERSTORMS WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA FROM 4 PM TO MIDNIGHT. .DISCUSSION... HIGH PRESSURE ACROSS GEORGIA WILL WEAKEN SLIGHTLY TODAY AND THUS WILL NOT HELP TO SUPPRESS AS MUCH CONVECTION AS IT HAS THE PAST FEW DAYS. IN ADDITION...A WEAK SURFACE BOUNDARY WAS STRETCHED FROM ATLANTA TO MACON...WITH HIGHER DEW POINTS ACROSS NORTH GEORGIA. THIS FEATURE...ALONG WITH CAPES OF 1500 J/KG...WILL HELP TO ENHANCE THE CHANCE OF THUNDERSTORMS TODAY...IN PARTICULAR ACROSS NORTH GEORGIA. STEERING FLOW IS WEAK AND THUS STORMS MAY BECOME NEARLY STATIONARY. THIS MAY CAUSE SOME AREAS TO RECEIVE LOCALLY HEAVY RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 1:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU JUN 9 2011
GAZ013-014-021-022-091830-
146 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 230 PM
EDT...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE HOLLIS LATHEM RESERVOIR...MOVING SOUTH
AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REAVIS MOUNTAIN...
HOLLIS LATHEM RESERVOIR...MARBLEHILL...HIGHTOWER...BALL GROUND...
DREW...DUCKTOWN...FREE HOME...BUFFINGTON...HOLBROOK...LATHEMTOWN AND
UNION HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3441 8413 3415 8418 3416 8426 3419 8426
3418 8434 3421 8445 3446 8434
TIME...MOT...LOC 1745Z 015DEG 7KT 3435 8426Special weather statement, Jun 9, 2:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT THU JUN 9 2011
GAZ002-011-091900-
209 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALKER AND CHATTOOGA COUNTIES UNTIL 300 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LAFAYETTE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...LINWOOD...SUTTLES
MILL...CENTER POST...TRION AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3473 8537 3473 8516 3472 8517 3472 8515
3455 8512 3452 8515 3450 8520 3450 8531
3453 8540
TIME...MOT...LOC 1809Z 359DEG 6KT 3464 8526The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:09 PM EDT | Special Weather Statement | FFC | Jackson | 36 min |
| Jun 9, 1:46 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Jun 9, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 35 min |
| Jun 9, 2:37 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 9, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jun 9, 2:56 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Jun 9, 3:01 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jun 9, 3:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 9, 3:37 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jun 9, 3:49 PM EDT | Special Weather Statement | FFC | Fannin | 41 min |
| Jun 9, 3:54 PM EDT | Special Weather Statement | FFC | Union | 21 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 26 min |
| Jun 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jun 9, 4:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 4:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 9, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jun 9, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 35 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jun 9, 4:44 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jun 9, 4:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jun 9, 4:49 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 35 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 34 min |
| Jun 9, 5:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jun 9, 5:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 9, 5:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 5:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jun 9, 5:28 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Jun 9, 5:44 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 31 min |
| Jun 9, 5:51 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 9, 6:18 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 9, 6:36 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 9, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 33 min |
| Jun 9, 7:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jun 9, 7:13 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 9, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Jun 9, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Jun 9, 7:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 9, 7:53 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.